# SDR DALA2022040602349

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N515DN
- Make and model: Airbus A350-941
- Aircraft serial: 0404
- Aircraft time: 6,536 hours, 637 cycles
- System (JASC): 3244 · Tire
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3151 - WHEEL TIRE PRESS LO" NOSE LANDING GEAR TIRE PRESSURE DISPLAYED AMBER ON THE WHEELS PAGE. CORRECTIVE ACTION: REMOVED AND REPLACED LT AND RT NOSEWHEEL AND TIRE ASSY'S. REF A350-A-32-41-61.(8756862)
